# SDR AALA981607

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49455
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 833605A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1220 - AFTER TAKEOFF ORD EN ROUTE ROC, THE AURAL WARNING FOR LANDING GEAR COULD NOT BE SILENCED.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED R2-295, PROXIMITY SWITCH UNIT.  PRECAUTIONARY REPLACED AURAL WARNING UNIT.  THROTTLE SWITCHES NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
